# SDR A6WA2020011347104

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 38,611 hours, 37,201 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Support
- Part number: 601R3151915
- Condition: Corroded
- Location: Lt Mlg Door
- Part time: 38,611 hours, 37,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG AFT LUG INTERIOR CORRODED  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED DAMAGED SUPPORT ON LH MLG DOOR IAW CRJ-200 SRM 51-42-28
